Review: could Ibuprofen cause Necrotising scleritis?
Summary: Necrotising scleritis is reported only by a few people who take Ibuprofen.
We study 58,026 people who have side effects while taking Ibuprofen from FDA and social media. Find out below who they are, when they have Necrotising scleritis and more.
You are not alone: join a support group for people who take Ibuprofen and have Necrotising scleritis >>>
Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from 61,642 Ibuprofen users)
Necrotising scleritis (life threatening infection of white outer coating of the eye, known as the sclera) has been reported by people with rheumatoid arthritis, macular degeneration, pseudomonas infection, renal cell carcinoma, diabetes. (latest reports from 42 Necrotising scleritis patients)
On Mar, 31, 2015: 58,026 people reported to have side effects when taking Ibuprofen. Among them, 1 people (0.00%) has Necrotising Scleritis.
Time on Ibuprofen when people have Necrotising scleritis * :
Gender of people who have Necrotising scleritis when taking Ibuprofen * :
|Necrotising scleritis||100.00%||0.00% |
Age of people who have Necrotising scleritis when taking Ibuprofen * :
|Necrotising scleritis||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00% |
Severity of Necrotising scleritis when taking Ibuprofen ** :
How people recovered from Necrotising scleritis ** :
Top conditions involved for these people * :
- Herpes zoster ophthalmic (1 people, 100.00%)
- Pseudomonas infection (1 people, 100.00%)
- Episcleritis (1 people, 100.00%)
- Ocular hyperaemia (1 people, 100.00%)
- Eye pain (1 people, 100.00%)
Top co-used drugs for these people * :
- Tobramycin (1 people, 100.00%)
- Cycloplegia (1 people, 100.00%)
- Ceftazidime (1 people, 100.00%)
- Tobradex (1 people, 100.00%)
- Ibuprofen tablets (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Necrotising Scleritis while taking Ibuprofen?
You are not alone! Join a support group on :
- support group for people who take Ibuprofen and have Necrotising Scleritis
- support group for people who take Ibuprofen
- support group for people who have Necrotising Scleritis
Drugs in real world that are associated with:
Could your condition cause:
- A study of drug interactions between Omeprazole, Zopiclone, Paracetamol, Ibuprofen, Bisacodyl, Sertraline, Gabapentin, Morphine, Morphine Sulfate for a 42-year old woman with Ulcer - Stomach, Insomnia, Fibromyalgia, Constipation, Depression, Degenerative Joint Disease. The patient has Confusion, Blurred Vision, Constipation, Toothaches, Tooth Decay, Depression, Dizziness Exertional, Muscular Weakness, Itching, Eczema Exacerbated, Neck Pain, Headache, Tooth Loss, Recurrent Leg Pain And Cramping, Loss Of Sensation, Numbness And Tingling, Paresthesias, Sensory Loss, Tingling And Numbness, Fatigue - Chronic, Weight Gain, Food Hoarding, Food Craving, Abdominal Bloating, Ocular Migraine, Stomach Pain, Bedwetting
- A study of side effects of Motrin for a 55-year old man with Stomach Pain. The patient has Tinnitus
- A study of drug interactions between Motrin Ib, Flexeril, Doxycycline, Losartan Potassium; Hydrochlorothiazide, Zoloft for a 36-year old woman with Sciatica, Irritable Bowel Syndrome, High Blood Pressure, Anxiety. The patient has Fatigue, Recurring Skin Boils
- A study of drug interactions between Ibuprofen, Effexor Xr for a 33-year old woman with Pain, Anxiety Disorder. The patient has Double Vision, Confusional State, Coordination Impairment, Slurred Speech, Dizziness
Recent Ibuprofen related drug comparison:
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.